# SDR SWAA022931

- Difficulty date: December 15, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 18,080 hours, 15,127 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH LT AND RT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG TRUNNION PINS PER MM.
